Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripula and Lasix/Furosemide
Jun 24, 2007

Hello, I was just recently diagnosed HIV+ and unfortunately have had the virus for quite some time. My CD4Tcell is 192 and I don't know my Vload yet. The Dr. put me on Atripula right away, I've been on it a week. I take Atripula at 9pm every night. For about 2 years I've been taking Lasix(diuretic) more than I should I suppose, usually about 4-5 40mg pills around 7pm. (I take potassium supplements). I was wondering if this would have an impact on the effects of Atripula. I am overweight and bloat very easily but the effectiveness of my first HIV treatment is MUCH more important! Please let me know if Lasix will interfere with Atripula? Thanks for your help and I want to thank everyone that contributes to this amazing site! Thank God for TheBody.com!

Response from Dr. Henry

Generally there should not be much of an interaction between Atripla and lasix--make sure your HIV specialist is aware you are taking the lasix so your electrolytes (such as potassium) can be monitored. KH



Previous
Bloatness and tiredness
Next
What about a new forum

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement